# SDR CALA2017082502872

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N39415
- Make and model: Boeing 737924ER
- Aircraft serial: 32826
- Aircraft time: 32,206 hours, 11,001 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORT ELECTRIC ODOR AFT GALLEY AREA. OPS CHECKED ALL ELECTRICAL ITEMS IN AFT GALLEY.  ALL CHECKED GOOD.  NO FAULTS NOTED, NO SMOKE OR ELECTRICAL ODORS.  OK.
